# SDR SWAA2015032637899

- Difficulty date: March 22, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Part number: 59409021
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE SYS KEVLAR CABLE FRAYED.  R & R CABLE IAW AMM.
